Scopus: 4 cites, Web of Science: 3 cites,
The period function of generalized Loud's centers
Marín, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)

Data: 2013
Resum: In this paper a three parameter family of planar differential systems with homogeneous nonlinearities of arbitrary odd degree is studied. This family is an extension to higher degree of the Loud’s systems. The origin is a nondegenerate center for all values of the parameter and we are interested in the qualitative properties of its period function. We study the bifurcation diagram of this function focusing our attention on the bifurcations occurring at the polycycle that bounds the period annulus of the center. Moreover we determine some regions in the parameter space for which the corresponding period function is monotonous or it has at least one critical period, giving also its character (maximum or minimum). Finally we propose a complete conjectural bifurcation diagram of the period function of these generalized Loud’s centers.
Nota: Agraïments: The first author is partially supported by the DGES/FEDER grant MTM2011-26674-C02-01.
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Period function ; Desingularization ; Critical period ; Bifurcation
Publicat a: Journal of Differential Equations, Vol. 255 (2013) , p. 3071-3097, ISSN 0022-0396

DOI: 10.1016/j.jde.2013.07.025

26 p, 700.8 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2018-11-06

   Favorit i Compartir